# SDR QXEA2018051700180

- Difficulty date: May 13, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 23,639 hours, 25,610 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Washer
- Part number: CSP19243
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EXTERNAL HANDLE IS RECESSED INTO THE FUSELAGE SKIN. FOUND WASHER ON TIP OF THE BUMPER STOP MISSING. APPLIED NEW WASHER TO THE BUMPER STOP NR 10 IAW AMM 52-11-11-400-801. CHECKED GOOD.
